Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An embedding of $ PI$-rings


Author: A. S. Amitsur
Journal: Proc. Amer. Math. Soc. 3 (1952), 3-9
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0045694-8
MathSciNet review: 0045694
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. H. McCoy, Rings and ideals, Carus Monograph, no. 8, 1948. MR 0026038 (10:96b)
  • [2] A. S. Amitsur and J. Levitzki, Minimal identities for algebras, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 449-463. MR 0036751 (12:155d)
  • [3] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer J. Math. vol. 67 (1945) pp. 300-341. MR 0012271 (7:2f)
  • [4] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)
  • [5] J. Levitzki, A theorem on polynomial identities, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 334-341. MR 0035758 (12:6c)
  • [6] A. S. Amitsur, Nil PI-rings, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 538-540. MR 0042383 (13:101a)
  • [7] E. Snapper, Completely primary rings I, Ann. of Math. vol. 52 (1950) pp. 666-693. MR 0037829 (12:314b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0045694-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society